# SDR CA060720002

- Difficulty date: July 20, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Channel
- Part number: 4A27122201
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT MAINTENANCE IN THE RT LANDING GEAR AREA, A CRACK WAS FOUND IN THE IB LOWER NACELLE CHANNEL. THIS NACELLE CHANNEL IS THE ATTACH POINT FOR THE INBOARD  GEAR DOOR HINGE. THE CRACK WAS LOCATED IN AFT PORTION OF THE HINGE ATTACH AREA MEASURING APPROXIMATELY 3.5 INCHES IN LENGTH. THE CRACK WAS DIFFICULT TO SPOT DUE TO THE OBSTRUCTION CAUSE BY THE GEAR DOOR HINGE WHEN IT IS INSTALLED. THE NACELLE CHANNEL HAS BEEN REPLACED. (TC NR 20060720002)
